# SDR CALA2024112801337

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N17564
- Make and model: Boeing 737-9
- Aircraft serial: 67188
- Aircraft time: 5,066 hours, 1,714 cycles
- System (JASC): 3810 · Potable Water System
- Part: Tank
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE WATER HAS A VERY STRONG CHEMICAL ODOR AND TASTE LOCAL VENDOR ABM DRAINED AND FLUSHED POTABLE WATER TANK. FLUSHED ALL GALLEY ACCESSORIES. WATER IS NOW CLEAN AND DELICIOUS.
